MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 4; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 4; HIP STEM
Model Number 01.18.144
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 november 2020: lot 144489: (b)(4) items manufactured and released on 10-sep-2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold with one similar reported event since 2016.Clinicl evaluation: femoral component (stem, head and liner) revision performed 7 years after primary cementless total hip arthroplasty.No information concerning patient age, general health status and the presence of comorbidities is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
The surgeon revised the stem due to aseptic loosening of the stem after 6 years and 11 months from the primary surgery.As a routine, the surgeon also changed the inlay and the head.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 4
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10928287
Report Number3005180920-2020-00866
Device Sequence Number10960209
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model Number01.18.144
Device Catalogue Number01.18.144
Device Lot Number144489
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;